# SDR AC2A2022103113901

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N639DS
- Make and model: Agusta AW139
- Aircraft serial: 41262
- Aircraft time: 7,967 hours, 14,143 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Module
- Part number: 3G2900V00652
- Part serial: 1103
- Condition: Cracked
- Location: Hyd System
- Part time: 6,032 hours, 6,032 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PCM (HYDRAULIC POWER CONTROL MODULE) LEAKING AT CRACK IN BOSS CASTING.
